weenie, I think it's worth trying different things if what you're using isn't working for you. In your case, it sounds like you're doing great with the exception of gas, I am not sure if I would want to rock the boat in that case. I wonder if the gas is caused by UC or by something else? If you have no signs of UC and you're still having gas, it may be something food related. When I was having symptoms while I was in remission, my GI was questioning whether I had IBS as well as IBD. I hope it's just something food related and it improves quickly. If your symptoms get worse when you stop the suppositories, you can start them again. Many of us use the enemas/suppositories long-term for maintenance. I wish I could stop using them but I have symptoms whenever I stop completely...
I am happy your scope looked good!!
Maybe the Canasa was causing the gas after all..
Co-moderator: Ulcerative ColitisDiagnosed with Pancolitis, Laryngopharyngeal Reflux & Migraines. Battling Extreme Exhaustion.
Currently: Asacol (2400mg) + 6mp (50mg) + Pristiq (50mg) + Canasa (1g PM) + cerazette